# SDR DALA1252453735

- Difficulty date: September 19, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 33,058 hours, 17,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323212
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED BELOW FWD ANTENNA.  REPAIRED IAW ER/A 507334-14, REV ORIG 507334-14.
